# SDR AALA202207255004

- Difficulty date: July 5, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 82,369 hours, 10,577 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CARGO BALL MAT 151SF UPPER SKIN SURFACE IS TORN AT BOLT ACCESS HOLE LOCATION.(096-011) REPAIRED BALL MAT UPPER SKIN AT AFT CARGO BALL MAT #151SF IAW B777-2 SRM 53-00-53-2R-6.
